# SDR SWAA2022101078889

- Difficulty date: September 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS947.5 TO BS1006 RBL55 WL208.1 AFT GALLEY AND LAV 2022-486070 / [01] REPLACED INNER CHORD LOCATED BS887 TO BS1006 RBL55 WL208.1 AFT GALLEY AND LAV. IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DWG 147A8501 SHEET 93 REV A. AND DWG 147A0000 SHET 37 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] STEP 1 VERIFIED AND CORRECTIVE ACTION COMPLETED : ITEM RII REPLACED INNER CHORD LOCATED BS887 TO BS1006 RBL55 WL208.1 AFT GALLEY AND LAV. IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DWG 147A8501 SHEET 93 REV A. AND DWG 147A0000 SHET 37 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED : ITEM RII REPLACED INNER CHORD LOCATED BS887 TO BS1006 RBL55 WL208.1 AFT GALLEY AND LAV. IAW B737-700 SRM 51-10-02 AND 51-40-02 AND DWG 147A8501 SHEET 93 REV A. AND DWG 147A0000 SHET 37 REV -. SEE INDIVIDUAL SIGN OFF BELOW.
